# SDR AALA202206175368

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737
- Aircraft serial: 44461
- Aircraft time: 4,680 hours, 1,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT EMERGENCY FLASHLIGHT PUSH TO TEST BUTTON IS BROKEN AND BATTERY DRAINED. REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-64-00 AND AIPC 25-64-51. ALL CHECKS NORMAL.
